# SDR WRLA97108

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wiring Harness
- Part number: 56T001
- Condition: Connector Loose
- Location: Nr 1 Eng Egt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAXI-OUT, WHEN POWER WAS APPLIED TO ENGINE FOR TAKEOFF, FLIGHT CREW NOTED NR 1 ENGINE EGT 'HIGH ALERT" FOLLOWED BY EGT RISE MAX EGTS OF 803 DEGREES CELCIUS.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE TROUBLE-SHOOTING.  A/C RETURNED DEPARTURE GATE WITHOUT FURTHER INCIDENT.  IN TROUBLE-SHOOTING EGT INDICATING SYSTEM FAULT PER FIM, MX REP FOUND LOOSE CONNECTOR ON W-6 WIRING HARNESS.  CORRECTED SAME.  GROUND RUNS OF ENGINE INDICATED NO FAULTS.  A/C RETURNED TO SERVICE.  (M)
